RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 11–23 (Mi timb236)  

Spectral potential, Kullback action, and large deviation principlefor finitely-additive measures

V. I. Bakhtin

Belarusian State University, Minsk

Abstract: The known large deviation principle for empirical measures, generated by a sequence if i.i.d. random variables, is extended to the case of finitely-additive and nonnormalized distributions. For the Kullback–Leibler information function we prove a least action principle and gauge identities, linking the Kullback–Leibler information function with its Legendre dual functional.

Funding Agency Grant Number
Belarusian Republican Foundation for Fundamental Research


Full text: PDF file (308 kB)
References: PDF file   HTML file
UDC: 519.214.8
Received: 30.06.2015

Citation: V. I. Bakhtin, “Spectral potential, Kullback action, and large deviation principlefor finitely-additive measures”, Tr. Inst. Mat., 23:2 (2015), 11–23

Citation in format AMSBIB
\Bibitem{Bak15}
\by V.~I.~Bakhtin
\paper Spectral potential, Kullback action, and large deviation principlefor finitely-additive measures
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 11--23
\mathnet{http://mi.mathnet.ru/timb236}


Linking options:
  • http://mi.mathnet.ru/eng/timb236
  • http://mi.mathnet.ru/eng/timb/v23/i2/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:139
    Full text:64
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020